About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 769257, 9 pages
http://dx.doi.org/10.1155/2013/769257
Research Article

Asymptotic Stability of Fractional Stochastic Neutral Differential Equations with Infinite Delays

1Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea
2Department of Mathematics, Anna University of Technology, Coimbatore 641 047, India
3Department of Mathematics, Eastern Mediterranean University, Gazimagusa, Mersin 10, Turkey

Received 11 September 2012; Accepted 8 November 2012

Academic Editor: Elena Braverman

Copyright © 2013 R. Sakthivel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bao, Z. Hou, and C. Yuan, “Stability in distribution of mild solutions to stochastic partial differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 6, pp. 2169–2180, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. M. Fu and Z. X. Liu, “Square-mean almost automorphic solutions for some stochastic differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 10, pp. 3689–3701, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y.-K. Chang, Z.-H. Zhao, G. M. N'Guérékata, and R. Ma, “Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1130–1139, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y.-K. Chang, Z.-H. Zhao, and G. M. N'Guérékata, “A new composition theorem for square-mean almost automorphic functions and applications to stochastic differential equations,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 74, no. 6, pp. 2210–2219, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y.-K. Chang, Z.-H. Zhao, and G. M. N'Guérékata, “Square-mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 384–391, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publishing, Singapore, 2000.
  7. M. M. El-Borai, K. EI-Said EI-Nadi, and H. A. Fouad, “On some fractional stochastic delay differential equations,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1165–1170, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Chen, “Impulsive-integral inequality and exponential stability for stochastic partial differential equations with delays,” Statistics and Probability Letters, vol. 80, no. 1, pp. 50–56, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. M. El-Borai, O. L. Moustafa, and H. M. Ahmed, “Asymptotic stability of some stochastic evolution equations,” Applied Mathematics and Computation, vol. 144, no. 2-3, pp. 273–286, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Caraballo and K. Liu, “Exponential stability of mild solutions of stochastic partial differential equations with delays,” Stochastic Analysis and Applications, vol. 17, no. 5, pp. 743–763, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Wan and J. Duan, “Exponential stability of non-autonomous stochastic partial differential equations with finite memory,” Statistics and Probability Letters, vol. 78, no. 5, pp. 490–498, 2008. View at Publisher · View at Google Scholar
  12. R. Sakthivel, Y. Ren, and H. Kim, “Asymptotic stability of second-order neutral stochastic differential equations,” Journal of Mathematical Physics, vol. 51, no. 5, article 005005, pp. 1–9, 2010. View at Publisher · View at Google Scholar
  13. R. Sakthivel and J. Luo, “Asymptotic stability of nonlinear impulsive stochastic differential equations,” Statistics and Probability Letters, vol. 79, no. 9, pp. 1219–1223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. R. Sakthivel and J. Luo, “Asymptotic stability of impulsive stochastic partial differential equations with infinite delays,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 1–6, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. Zhao and D. Han, “Mean square exponential and non-exponential asymptotic stability of impulsive stochastic Volterra equations,” Journal of Inequalities and Applications, vol. 2011, article 9, 2011. View at Publisher · View at Google Scholar
  16. M. M. El-Borai, K. E.-S. El-Nadi, O. L. Mostafa, and H. M. Ahmed, “Volterra equations with fractional stochastic integrals,” Mathematical Problems in Engineering, vol. 2004, no. 5, pp. 453–468, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. H. M. Ahmed, “Controllability of fractional stochastic delay equations,” Lobachevskii Journal of Mathematics, vol. 30, no. 3, pp. 195–202, 2009. View at Publisher · View at Google Scholar
  18. Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  20. J. Luo, “Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 753–760, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.